# SDR ASAA2015111213876

- Difficulty date: November 12, 2015
- Submitted: November 23, 2015
- Operation: Air carrier
- Aircraft: N584AS
- Make and model: Boeing 737890
- Aircraft serial: 35682
- Aircraft time: 31,762 hours, 9,497 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 146A750252
- Condition: Corroded
- Location: Bs 727h
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FLOOR, RT TRANSITION PANEL UPPER SKIN SEVERAL SPOTS, CORROSION & DRILL MARKS BS 727F+9 -BS 727I+9, STR 25R-STR 26R.  ACFT GROUNDED. REMOVED CORROSION BS 727F+9 TO BS 727I+9 ORIGINAL THICKNESS IS .040. TOTAL  MATERIAL REMOVED IS .003, REMAINING THICKNESS IS .037".  EXCLUDING BS 727H+20, AREA FOUND TO BE WITHIN LIMITS IAW SRM 53-00-53-1A-2, FIG 103.  ALODINED & PRIMED & MARKED BLENDOUT AREAS, IAW SRM 51-20-01 & AMM 51-05-01 BS 727H+20.  ORIGINAL THICKNESS .040 TOTAL MATERIAL REMOVED .016  REMAINING THICKNESS .024 AREA FOUND TO BE OUT OF LIMITS IAW SRM 53-00-53-1A-2F. ACCOMPLISHED SPLICE REPAIR A+ BS 727H+20 IAW SRM 53-00-53-2R-5.  DOT REMOVED .
